# SDR AWXA200700523

- Difficulty date: April 21, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 57,353 hours, 25,532 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stay
- Part number: 201163207
- Part serial: B421607
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND CORROSION ON RIGHT MAIN LANDING GEAR LOWER SIDE STAY.  REPLACED RIGHT MAIN LANDING GEAR LOWER SIDE STAY IAW A320 AMM 32-11-16.
